# SDR UALA2013011700311

- Difficulty date: January 17, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 86,663 hours, 13,924 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 261518
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT DUCT SPLIT.  REF DF548, TROUBLESHOOT PROBLEMS IN ENGINE PNEUMATIC SYSTEM TO PRV & PRC.  REMOVED AND REPLACED NR 2 ENGINE PRV & PRC PER MM.  REF PNEUMATIC HEALTH CHECK, FOUND HPSOV SQUEAKING AND WORN.  REMOVED AND REPLACED HPSOV.
